I got a cortzone shot almost 4 weeks ago in my back for herniated discs. I have suffered from anxiety for about 10 years now. Ever since the shot my anxiety has been higher than it has been in 4 years or so. How long is this going to last! Anyone feel the same and tell me how long it lasts??
How long does the side affects like anxiety last from a cortzone shot?
Question posted by jb1369 on 6 Oct 2014
Last updated on 6 October 2014
I believe you should be past the worst of it by now, if it's still this intense I would have you get back in touch with the Dr and ask about it, it may not be the shot that's causing this. Worth looking into.
No one really knows how long the side effects last. For some people the anxiety subsides within a few days up to a few months. If you're unable to tolerate the anxiety you should report it to the doctor monitoring the condition. Some doctors will give a benzo for short term use to calm you while experiencing the anxiety. I hope you feel better soon!
- Cortisone uses and safety info
- Cortisone information for Healthcare Professionals (includes dosage details)
- Side effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.